Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Discoloured spot on inner left lip of vulva

I have a small, discolored spot on the side of my vulva . It is on the the inner left lip and I m concerned. It looks like just a slight discoloration, but could it be something more? Thanks
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
There are many possible reasons for the discoloration, and typically it is nothing to be worried about. Simple changes in pigmentation due to a small trauma, or exposure to a chemical, or a minor skin infection or other similar things are usually the cause and they are generally not a problem. However, if it is recent, and changing, and spreading, it could be a concern, even very rarely a skin cancer. So if it is new, you should see your doctor who could do a tiny biopsy and put your mind at ease. If you are over the age of 50, you should definitely see your doctor, as the risk is higher. I hope this helps, please let me know if you have any more questions.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor